Alert archive / Minnesota / Tornado Warnings in 2020

Tornado Warning 2, NWS Duluth, MN

July 8, 2020Crow Wing County, Minnesota

NWS Duluth, MN issued this tornado warning at Jul 8, 2020, 7:23 PM CDT for Crow Wing County, Minnesota. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2020, 7:23 PM CDT (00:23 UTC)
Expired
Jul 8, 2020, 8:00 PM CDT
In force
37 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Crow Wing County, MN

The radar

The Duluth radar (KDLH), 165 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 7:26 PM CDTFUNNEL CLOUDBrainerd, MNCALLER REPORTED SEEING A FUNNEL CLOUD OVER THE MISSISSIPPI RIVER.
Jul 8, 7:30 PM CDTHAIL 0.71 Nw Brainerd, MNDIME SIZE WAS THE MAX OBSERVED. WHEN THE SPOTTER CALLED, IT WAS PEA SIZED AT THE TIME OF THE CALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 4:15 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2020-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2020-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2332 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1764 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

772 
WFUS53 KDLH 090023
TORDLH
MNC035-090100-
/O.NEW.KDLH.TO.W.0002.200709T0023Z-200709T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Duluth MN
723 PM CDT Wed Jul 8 2020

The National Weather Service in Duluth MN has issued a

* Tornado Warning for...
  Southwestern Crow Wing County in east central Minnesota...

* Until 800 PM CDT.
    
* At 723 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Baxter, or near Brainerd, moving northeast at 20
  mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur. Tree 
           damage is likely.

* This dangerous storm will be near...
  Brainerd around 745 PM CDT.
  Merrifield around 755 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Barrows, Legionville, North Long Lake and Crow Wing State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4630 9432 4642 9432 4650 9416 4631 9408
      4628 9433
TIME...MOT...LOC 0023Z 242DEG 16KT 4633 9430 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

PA
2 follow-up statements
332 
WWUS53 KDLH 090034
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
734 PM CDT Wed Jul 8 2020

MNC035-090100-
/O.CON.KDLH.TO.W.0002.000000T0000Z-200709T0100Z/
Crow Wing MN-
734 PM CDT Wed Jul 8 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN CROW WING COUNTY...
    
At 733 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Brainerd, moving east at 25 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur. Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Crow Wing County, including the following locations...
Barrows, Legionville, North Long Lake and Crow Wing State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4630 9432 4642 9432 4650 9416 4631 9408
      4628 9433
TIME...MOT...LOC 0033Z 266DEG 20KT 4634 9423 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

PA
233 
WWUS53 KDLH 090059
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
759 PM CDT Wed Jul 8 2020

MNC035-090109-
/O.EXP.KDLH.TO.W.0002.000000T0000Z-200709T0100Z/
Crow Wing MN-
759 PM CDT Wed Jul 8 2020

...THE TORNADO WARNING FOR SOUTHWESTERN CROW WING COUNTY WILL EXPIRE
AT 800 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Minnesota.

LAT...LON 4630 9432 4642 9432 4650 9416 4631 9408
      4628 9433
TIME...MOT...LOC 0059Z 242DEG 16KT 4639 9408 

$$

pa

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jul 8, 6:38 PM CDT, 45 minutes earlier.

Area forecast discussion, Jul 8, 6:38 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
638 PM CDT Wed Jul 8 2020

.SHORT TERM...(This evening through Thursday night)
Issued at 305 PM CDT Wed Jul 8 2020

Severe weather is the focus in the short term, especially from late
afternoon into late evening. Latest satellite imagery was showing
cumulus growing over the western half of the Northland and radar
shows a few showers/storms have formed. These are elevated given
that substantial MLCIN remains across most of the area. However, the
RAP shows the MLCIN diminishing by late afternoon as most of the
cloud from the earlier convection has diminished and strong heating
was occurring. The surface cold and warm fronts in addition to
the low level jet of 25 to 35 knots, an upper wave, and jet
streak will all contribute to forcing and sustenance of the
storms. We should see thunderstorms increase in both coverage and
intensity between late this afternoon and early evening over
northern Minnesota and this evening over northern Wisconsin. All
modes of severe weather will be possible including large hail to
golfball size, damaging wind to 70 mph , flash flooding, and a
tornado or two. Plenty of instability will be present with MLCAPE
forecast to increase to 1500-3500 J/KG, deep layer shear from 25
to 35 knots will be supportive, as will steep mid level lapse
rates, and high PWAT values from 1.6 to 2.0 inches. Storm mode
should start out with some discreet cells but most of the CAMs
show coverage will transition to clusters or lines. Low level
hodographs show decent veering and the longer storms can remain
discreet the better the chance for a possible tornado. In addition
to the tornado, hail, and wind threat will be very heavy rain.
Several strong thunderstorm complexes may track over the same
areas leading to heavy rainfall. We tossed the idea around for a
Flash Flood Watch but opted to not issue at this time. Much of the
Northland has seen below normal precipitation over the past week
and in some areas of northern Minnesota, the past few weeks. That
said, localized flash flooding will be possible late today into
tonight. The storms are expected to diminish but not end entirely
late tonight.

Another round of storms will be possible on Thursday as the front is
moving through the region slowly. The best chance for strong to
severe storms will be over parts of northern Wisconsin which will
remain ahead of the front and should recover from overnight
convection. Elsewhere, we have POPs as far west as eastern Minnesota
and the Arrowhead which remain just ahead of the front. Highs will
be in the eighties but dewpoints will be lower than today, except in
northern Wisconsin where mid sixties to around seventy will occur
again.

.LONG TERM...(Friday through Wednesday)
Issued at 305 PM CDT Wed Jul 8 2020

The extended period will feature a building ridge over the west that
will last into the weekend as the northern portion of the ridge
moves east. An upper low will then move east and push the ridge east
backing the upper winds to more southwest late in the period as
troughing takes over.

Friday will be dry and warm with weak ridging. Highs will range from
around eighty to the mid eighties in northern Wisconsin. Dewpoints
will be lower though and be in the fifties. There will be a few
chances for showers/storms over the weekend as a couple shortwaves
move through the region. However, coverage of the showers/storms do
not look to be particularly high. Highs will again be from 77 to 85
with dewpoints from the mid fifties to lower sixties for most areas.

A brief lull in precipitation chances will occur Sunday night into
Monday across most of the Northland then we have POPs again Tuesday
and Wednesday as the upper trough moves closer to the Northland.
Highs from Monday through Wednesday will be from 78 to 85 for most
areas.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 638 PM CDT Wed Jul 8 2020

The main issue for this evenings terminals will be thunderstorm
chances. Several areas of thunderstorms have been occurring this
afternoon and evening so far. A weak MCV was moving through
northeast Minnesota and was at least partially responsible for the
storms over the Iron Range and far northern Wisconsin. Further
west and south, a cold and warm front were aiding in causing
showers/storms. The airmass over the region is quite moist and
unstable making it relatively easy to form storms. We still think
an increase in both coverage and intensity to the storms will
occur over the next 1 to 2 hours. The strongest storms may
produce large hail, damaging wind, frequent lightning, very heavy
rain, and possibly a tornado. Most of the storms will occur
through the late evening hours but it's possible they may last
through much of the night in some form. Most of the guidance
agrees that coverage will decrease between 09-12Z. Some fog and
stratus will be possible later tonight and could reduce conditions
to IFR or LIFR. The cold front will still be over far eastern
Minnesota by early Thursday afternoon and more thunderstorms will
be possible along and ahead of it.

&&

.MARINE...
Issued at 305 PM CDT Wed Jul 8 2020

Winds tonight into Friday will be 15 knots or less, outside of any
thunderstorms. We expect thunderstorms to develop this afternoon
into this evening with several rounds expected to affect Lake
Superior. Some of the storms could be severe and produce wind gusts
greater than 50 knots, large hail, frequent lightning, and very
heavy rainfall. Storm coverage is expected to peak this evening then
decrease overnight. More storms will be possible on Thursday,
although coverage is expected to be more isolated or scattered. Wind
direction will be mainly easterly tonight then become more southerly
for most areas on Thursday shifting to west to southwest on
Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  63  84  59  83 /  80  20  10   0
INL  62  83  58  79 /  10  10   0   0
BRD  65  84  59  84 /  80  10   0   0
HYR  65  85  60  84 /  60  40  20   0
ASX  65  87  62  86 /  80  40  10   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

SHORT TERM...Melde
LONG TERM...Melde
AVIATION...Melde
MARINE...Melde
Hazardous weather outlook, Jul 8, 3:45 PM CDT, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
345 PM CDT Wed Jul 8 2020

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-091030-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
345 PM CDT Wed Jul 8 2020

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

Thunderstorms will increase in coverage and intensity late this
afternoon into the evening then decrease late tonight. Some of
the storms may be severe with damaging winds to around 70 mph,
large hail to golf ball size, an isolated tornado or two,
dangerous lightning, and heavy rain possibly leading to flash
flooding are all threats. Storms will move over the same areas
leading to very heavy rainfall in spots.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Chances of thunderstorms will linger into Thursday and a few may
be strong to marginally severe over portions of north central
Wisconsin.

There will be periodic chances for more thunderstorms over the
weekend.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters will likely be needed yet this afternoon into the
evening over northern Minnesota and this evening over northwest
Wisconsin.

LSZ121-140>148-091030-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
345 PM CDT Wed Jul 8 2020

This Hazardous Weather Outlook is for portions of the Nearshore
waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

Strong to severe thunderstorms are forecast to develop across
most of northeast Minnesota and northwest Wisconsin and push
across western Lake Superior late this afternoon and overnight.
Wind gusts in excess of 50 knots, large hail, frequent lightning,
and heavy rain are the primary threats with this activity.

In addition to the thunderstorm threat, fog will also be possible
and it could be dense at times.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Chances of thunderstorms will linger into Thursday and a few may
be strong during the afternoon and evening hours.

There will be periodic chances for more thunderstorms over the
weekend.

Melde

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Local storm report, Jul 8, 6:08 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
608 PM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             VIRGINIA                47.50N 92.53W
07/08/2020  E0.75 INCH       ST. LOUIS          MN   TRAINED SPOTTER

            PENNY SIZED HAIL WAS OBSERVED FROM 5:55 PM
            TO 6 PM.

&&

WFU
Special weather statement, Jul 8, 6:49 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Duluth MN
649 PM CDT Wed Jul 8 2020

MNZ034-036-090000-
Crow Wing-South Aitkin-
649 PM CDT Wed Jul 8 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN AITKIN AND
SOUTHEASTERN CROW WING COUNTIES...

At 649 PM CDT, strong thunderstorms were along a line extending from
South Long Lake, to near Vineland, and moving northeast at 25 mph.

Wind gusts up to 45 mph, penny size hail, and frequent cloud to
ground lightning can be expected with these storms.

These storms will be near...
  Garrison around 655 PM CDT.

Other locations impacted by these storms include Pine Center,
Shephard and Camp Lake.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

These storms may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.

LAT...LON 4628 9421 4641 9392 4625 9355 4624 9359
      4624 9380 4619 9381 4615 9400 4616 9407
TIME...MOT...LOC 2349Z 232DEG 20KT 4627 9407 4622 9373

PA
Local storm report, Jul 8, 6:57 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
657 PM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             4 NE BENNETT            46.48N 91.79W
07/08/2020  E1.75 INCH       DOUGLAS            WI   TRAINED SPOTTER

            QUARTER TO GOLF BALL SIZED HAIL REPORTED.

&&

WFU
Local storm report, Jul 8, 7:00 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
700 PM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             1 N PILLAGER            46.34N 94.48W
07/08/2020  E1.00 INCH       CASS               MN   TRAINED SPOTTER

&&

WFU
Local storm report, Jul 8, 7:02 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
702 PM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             ELY                     47.91N 91.85W
07/08/2020  E0.25 INCH       ST. LOUIS          MN   TRAINED SPOTTER

&&

WFU
Local storm report, Jul 8, 7:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
715 PM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             3 E MOTLEY              46.34N 94.58W
07/08/2020  M1.00 INCH       CASS               MN   TRAINED SPOTTER

&&

JDS

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:01 PM CDTSpecial Marine WarningDLH14 min
Jul 8, 7:10 PM CDTTornado WarningDLHCrow Wing35 min
Jul 8, 7:12 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis25 min
Jul 8, 7:12 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis49 min
Jul 8, 7:43 PM CDTTornado WarningDLHAitkin, Crow Wing32 min
Jul 8, 7:44 PM CDTSevere Thunderstorm WarningDLHCrow Wing46 min
Jul 8, 7:52 PM CDTSpecial Marine WarningDLH23 min
Jul 8, 7:58 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton47 min
Jul 8, 8:22 PM CDTFlash Flood WarningDLHCrow Wing5 hr
Jul 8, 8:35 PM CDTSpecial Weather StatementDLHCarlton25 min
Jul 8, 8:49 PM CDTSpecial Weather StatementDLHCarlton11 min
Jul 8, 9:03 PM CDTSpecial Weather StatementDLHCarlton, Pine12 min
Jul 8, 9:14 PM CDTAreal Flood AdvisoryDLHAitkin3 hr
Jul 8, 9:20 PM CDTSpecial Weather StatementDLHAitkin25 min
Jul 8, 9:24 PM CDTSpecial Weather StatementDLHCarlton, Pine36 min
Jul 8, 9:32 PM CDTSpecial Weather StatementDLHCrow Wing28 min
Jul 8, 9:38 PM CDTSevere Thunderstorm WarningDLHCass, Crow Wing37 min
Jul 8, 9:42 PM CDTSpecial Marine WarningDLH33 min
Jul 8, 10:02 PM CDTSevere Thunderstorm WarningDLHCass, Crow Wing28 min
Jul 8, 10:14 PM CDTSpecial Marine WarningDLH61 min
Jul 8, 10:26 PM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Crow Wing34 min
Jul 8, 10:56 PM CDTSpecial Weather StatementDLHCass19 min
Jul 8, 11:01 PM CDTSpecial Weather StatementDLHCook14 min
Jul 8, 11:01 PM CDTSevere Thunderstorm WarningDLHCass29 min
Jul 8, 11:02 PM CDTSevere Thunderstorm WarningDLHAitkin28 min
Jul 8, 11:24 PM CDTSevere Thunderstorm WarningDLHCass36 min
Jul 8, 11:46 PM CDTSpecial Weather StatementDLHCarlton14 min
Jul 8, 11:49 PM CDTSevere Thunderstorm WarningDLHCass, Itasca26 min
Jul 9, 12:00 AM CDTSevere Thunderstorm WarningDLHCarlton30 min
Jul 9, 12:04 AM CDTSpecial Weather StatementDLHItasca11 min
Jul 9, 12:12 AM CDTSevere Thunderstorm WarningDLHCass, Itasca33 min
Jul 9, 12:15 AM CDTSpecial Weather StatementDLHSaint Louis15 min
Jul 9, 12:24 AM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis37 min
Jul 9, 12:31 AM CDTSevere Thunderstorm WarningDLHCass29 min
Jul 9, 12:47 AM CDTSpecial Weather StatementDLHItasca13 min
Jul 9, 12:56 AM CDTSevere Thunderstorm WarningDLHCass, Crow Wing34 min
Jul 9, 1:03 AM CDTSpecial Weather StatementDLHItasca12 min
Jul 9, 1:14 AM CDTSpecial Weather StatementDLHSaint Louis16 min
Jul 9, 1:31 AM CDTSpecial Weather StatementDLHItasca29 min
Jul 9, 1:35 AM CDTSevere Thunderstorm WarningDLHCass, Crow Wing25 min
Jul 9, 1:55 AM CDTSevere Thunderstorm WarningDLHCass, Crow Wing20 min
Jul 9, 1:57 AM CDTSpecial Weather StatementDLH33 min
Jul 9, 2:03 AM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Itasca27 min
Jul 9, 2:12 AM CDTSpecial Weather StatementDLHCrow Wing33 min
Jul 9, 2:23 AM CDTSpecial Weather StatementDLHAitkin37 min
Jul 9, 2:42 AM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Crow Wing, Saint Louis33 min
Jul 9, 2:44 AM CDTSpecial Weather StatementDLHCass31 min
Jul 9, 2:46 AM CDTSpecial Weather StatementDLHItasca29 min
Jul 9, 2:53 AM CDTSpecial Weather StatementDLHCarlton37 min
Jul 9, 3:16 AM CDTSevere Thunderstorm WarningDLHCarlton, Saint Louis29 min
Jul 9, 3:18 AM CDTSpecial Marine WarningDLH42 min
Jul 9, 3:22 AM CDTSpecial Weather StatementDLHPine23 min
Jul 9, 3:43 AM CDTSpecial Weather StatementDLHPine32 min
Jul 9, 3:59 AM CDTSpecial Marine WarningDLH46 min
Jul 9, 4:06 AM CDTSpecial Weather StatementDLHKoochiching24 min
Jul 9, 4:15 AM CDTSpecial Weather StatementDLHPine30 min
Jul 9, 4:41 AM CDTSpecial Marine WarningDLH47 min

Nearby

Tornado Warnings in Minnesota, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.